# SDR COMA0160487

- Difficulty date: July 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 2,597 hours, 2,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 1551AB
- Condition: Binding
- Part time: 60 hours, 84 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 43 DEGREES.REPLACED THE RIGHT HAND #1 AND #2 FLAP ACTUATORS.
